How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Dan B. Your Own Question
Dr. Dan B.
Dr. Dan B., Board Certified Ophthalmologist
Category: Eye
Satisfied Customers: 3334
Experience:  Eye surgeon experienced in cataracts, glaucoma, retina & neuro-ophthalmology
36528250
Type Your Eye Question Here...
Dr. Dan B. is online now
A new question is answered every 9 seconds

I'm waking up with unexplained bruises on my face. This

Customer Question

I'm waking up with unexplained bruises on my face. This morning I woke up with what looked like a black eye, but it was on the top lid toward the side of my face. Last week it was a spot under the left eye that looked like someone hit me with a pencil point.
JA: How long have you been dealing with this issue? Any other skin concerns?
Customer: It just started happening approximately 1- 2 weeks ago.
JA: Anything else in your medical history you think the doctor should know?
Customer: I am having side effects from what I think is anti depressants. My speech is slurred and my hands jerk when I write. My doc says it's side effects. No other skin problems.
Submitted: 2 months ago.
Category: Eye
Expert:  Medicaldoctor replied 2 months ago.

Welcome to justanswer.I shall be consulting you today.

Could you please tell your age?gender?

Since how long are you taking antidepressants and which antidepressants are you taking?

Could you please attach a photo here?